# SDR SWIA201127348

- Difficulty date: August 21, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 21,354 hours, 17,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORWARD AND AFT LOWER INTERCOSTAL CRACKED. (C-CHECK)  REPAIR PER REO.
